Skip to content

The completeness of the first-order functional calculus

Henkin, L. (1949). The completeness of the first-order functional calculus. Journal of Symbolic Logic, 14(3), 159-166.

Type
Journal article
Intellectual base
Primary research
Year
1949
Volume
14
Issue
3
Pages
159-166
DOI
10.2307/2267044
DOI registrant
Cambridge University Press
Link
https://doi.org/10.2307/2267044
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:577603be0a86 · see in the full table